# SDR SWI2025F00216

- Difficulty date: December 10, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR SURROUND LOWER SILL BY FWD AND AFT DRAINS HAVE CORROSION.      (C-CHECK RO 2/27/2025)    REMOVED CORROSION AND FOUND TO BE ACCEPTABLE REF REO NO. 601R-53-21-3711 REV -- DATE 2024-12-25. COMPLIED WITH TASK CARD 51-900-1003-SKY (CL600-2B19) MAJOR REPAIR (RII).
